RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 2, Pages 173–184 (Mi jsfu747)  

This article is cited in 3 scientific papers (total in 3 papers)

The variety of nilpotent Tortkara algebras

Ilya B. Gorshkova, Ivan Kaygorodovb, Alexey A. Kytmanovc, Mohamed A. Salimd

a Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia
b CMCC, Universidade Federal do ABC, Santo André, Brasil
c Institute of Space and Information Technologies, Siberian Federal University, Kirensky, 26, Krasnoyarsk, 660074, Russia
d United Arab Emirates University, Al Ain, UAE

Abstract: We give algebraic and geometric classification of all $5$-dimensional nilpotent Tortkara algebras over complex field.

Keywords: Tortkara algebra, algeraic classification, central extension, geometric classification, degenerations.

Funding Agency Grant Number
Russian Science Foundation 18-71-10007
United Arab Emirates University (9) 2017 Grant G00002599
The first part of this work is supported by the Russian Science Foundation under grant 18-71-10007. The second part of this work was supported by UAEU UPAR (9) 2017 Grant G00002599 (Mohamed A. Salim).


DOI: https://doi.org/10.17516/1997-1397-2019-12-2-173-184

Full text: PDF file (209 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.554.1
Received: 06.11.2018
Received in revised form: 06.12.2018
Accepted: 06.08.2018
Language:

Citation: Ilya B. Gorshkov, Ivan Kaygorodov, Alexey A. Kytmanov, Mohamed A. Salim, “The variety of nilpotent Tortkara algebras”, J. Sib. Fed. Univ. Math. Phys., 12:2 (2019), 173–184

Citation in format AMSBIB
\Bibitem{GorKayKyt19}
\by Ilya~B.~Gorshkov, Ivan~Kaygorodov, Alexey~A.~Kytmanov, Mohamed~A.~Salim
\paper The variety of nilpotent Tortkara algebras
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 2
\pages 173--184
\mathnet{http://mi.mathnet.ru/jsfu747}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-2-173-184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000467247000004}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu747
  • http://mi.mathnet.ru/eng/jsfu/v12/i2/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karimjanov I., Kaygorodov I., Khudoyberdiyev A., “the Algebraic and Geometric Classification of Nilpotent Novikov Algebras”, J. Geom. Phys., 143 (2019), 11–21  crossref  mathscinet  zmath  isi  scopus
    2. Kaygorodov I., Lopes S.A., Popov Yu., “Degenerations of Nilpotent Associative Commutative Algebras”, Commun. Algebr., 48:4 (2020), 1632–1639  crossref  mathscinet  zmath  isi  scopus
    3. Gorshkov I., Kaygorodov I., Khrypchenko M., “the Geometric Classification of Nilpotent Tortkara Algebras”, Commun. Algebr., 48:1 (2020), 204–209  crossref  mathscinet  zmath  isi  scopus
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:107
    Full text:43
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021